# SDR MASA2016092512416

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 28,031 hours, 23,356 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT WARNING DURING FLIGHT.
